# SDR SWI2025F00632

- Difficulty date: April 21, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,452 hours, 16,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PASSENGER CABIN FLOOR O/B LATERAL SEAT TRACK AT FR20 TO FR21 HAS GOUGE  (C-CHECK RO 05/11/2025)REMOVED AND REPLACED R/H PASSENGER CABIN FLOOR O/B LATERAL SEAT TRACK BETWEEN FR16 TO FR20. REF: SRM 51-40-08. SEAT TRACK REPLACE WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR DETAIL OF WORK COMPLETED.
